# SDR MALA040646

- Difficulty date: October 2, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 13,740 hours, 15,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN BNA, NOTED DENT 20 INCHES FWD OF PAX DOOR OPENING, LT FUSELAGE SKIN.  REPAIRED IAW EO S53254.  AIRCRAFT RETURNED TO SERVICE 10/5/04.
